I've lower leg and foot problems and use pump. I've been on successively higher doses of Gabapentin, now up to 1,800 mg a day. I am not sure but believe I experience a spaciness more often and have wondered whether the dosing is part of my drop off in what I believe are my cognitive skills this past year. Not sure how much the gabapention is working.
I am still working and in my mid 60's. Has anyone else had similar experiences?
I was taking 900mg total in a day gabapentin didn't fix the pain for me felt as if it was going further up my legs I had bad side effects as to sad thought all the time lots of crying was on it for 2 months changes to amitriptyline helped with pain about 70% after a month of that ive been on Cymbalta which has worked well with the pain about 95% dr just told me to get on lyrica in the process of doing that now mention it to he dr cant hurt let me know how it works for ya
I have been on Gabapentin at that dosage for over 8 moths. Yes, it affected my cognitive skills terribly. I was sooo bad with this, at one point, in hospital, they had to give me whatever that drug is they give folks that are drug addicts to make me straight again... apparently I was attempting to walk out of my room, minus a leg, without anything but a cane. Finally tried Lyrica, but that made me sooo stoned with the other pain meds I was on, that I had to stop.
At this stage, I have to deal with the burning, and if you find ANYTHING that works, please let me know asap!